# SDR AALA201907289002

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 56,996 hours, 23,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY SLIDE ON DOOR 1L WAS REPORTED BY FLIGHT ATTENDANTS TO SLIDE DOWN ABNORMALLY ON LANDING. MAINTENANCE REPLACED SLIDE PER AMM 25-66-01.
